Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 5, NWS Huntsville, AL

January 12, 2023DeKalb County, Jackson County, Alabama

NWS Huntsville, AL issued this tornado warning at Jan 12, 2023, 3:43 PM CST for DeKalb County, Jackson County, Alabama. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 12, 2023, 3:43 PM CST (21:43 UTC)
Expired
Jan 12, 2023, 4:15 PM CST
In force
32 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties DeKalb County, AL, Jackson County, AL

The radar

The Northeast Alabama radar (KHTX), 45 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 12, 3:45 PM CSTTSTM WND DMG4 Ne Pisgah, ALFOUR TO SIX TREES DOWN IN DIFFERENT DIRECTIONS ACROSS CR 126.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2023-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2023-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
335 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted.

229 
WFUS54 KHUN 122143
TORHUN
ALC049-071-122215-
/O.NEW.KHUN.TO.W.0005.230112T2143Z-230112T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
343 PM CST Thu Jan 12 2023

The National Weather Service in Huntsville Alabama has issued a

* Tornado Warning for...
  East central Jackson County in northeastern Alabama...
  Northeastern DeKalb County in northeastern Alabama...

* Until 415 PM CST.
    
* At 343 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Pisgah, or 15 miles south of Bridgeport, moving
  east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Ider around 350 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3471 8556 3470 8583 3474 8584 3484 8558
      3471 8555
TIME...MOT...LOC 2143Z 259DEG 32KT 3472 8577 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KTW
4 follow-up statements
305 
WWUS54 KHUN 122145
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
345 PM CST Thu Jan 12 2023

ALC049-071-122215-
/O.CON.KHUN.TO.W.0005.000000T0000Z-230112T2215Z/
Jackson AL-DeKalb AL-
345 PM CST Thu Jan 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CST FOR EAST
CENTRAL JACKSON AND NORTHEASTERN DEKALB COUNTIES...
    
At 345 PM CST, a severe thunderstorm capable of producing a tornado
was located near Ider, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ider around 350 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3470 8580 3475 8581 3484 8558 3471 8555
      3471 8556
TIME...MOT...LOC 2145Z 259DEG 32KT 3472 8574 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KTW
435 
WWUS54 KHUN 122149
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
349 PM CST Thu Jan 12 2023

ALC049-071-122215-
/O.CON.KHUN.TO.W.0005.000000T0000Z-230112T2215Z/
Jackson AL-DeKalb AL-
349 PM CST Thu Jan 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CST FOR EAST
CENTRAL JACKSON AND NORTHEASTERN DEKALB COUNTIES...
    
At 348 PM CST, a severe thunderstorm capable of producing a tornado
was located near Ider, or 14 miles south of Bridgeport, moving east
at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Jackson and northeastern DeKalb Counties, including the
following locations... Rosalie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3470 8578 3476 8579 3484 8558 3471 8555
      3471 8556
TIME...MOT...LOC 2148Z 254DEG 30KT 3474 8572 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KTW
429 
WWUS54 KHUN 122203
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
403 PM CST Thu Jan 12 2023

ALC071-122213-
/O.CAN.KHUN.TO.W.0005.000000T0000Z-230112T2215Z/
Jackson AL-
403 PM CST Thu Jan 12 2023

...THE TORNADO WARNING FOR EAST CENTRAL JACKSON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

LAT...LON 3470 8568 3483 8560 3484 8558 3471 8555
      3471 8556
TIME...MOT...LOC 2203Z 259DEG 32KT 3477 8556 

$$

ALC049-122215-
/O.CON.KHUN.TO.W.0005.000000T0000Z-230112T2215Z/
DeKalb AL-
403 PM CST Thu Jan 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CST FOR
NORTHEASTERN DEKALB COUNTY...
    
At 403 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Ider, or 7 miles south of Trenton,
moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ider.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3470 8568 3483 8560 3484 8558 3471 8555
      3471 8556
TIME...MOT...LOC 2203Z 259DEG 32KT 3477 8556 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KTW
010 
WWUS54 KHUN 122208
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
408 PM CST Thu Jan 12 2023

ALC049-122218-
/O.EXP.KHUN.TO.W.0005.000000T0000Z-230112T2215Z/
DeKalb AL-
408 PM CST Thu Jan 12 2023

...THE TORNADO WARNING FOR NORTHEASTERN DEKALB COUNTY WILL EXPIRE AT
415 PM CST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

LAT...LON 3470 8568 3483 8560 3484 8558 3471 8555
      3471 8556
TIME...MOT...LOC 2208Z 259DEG 32KT 3478 8551 

$$

KTW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Jan 12, 3:16 PM CST, 27 minutes earlier.

Area forecast discussion, Jan 12, 3:16 PM CST, 27 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
316 PM CST Thu Jan 12 2023

...New NEAR TERM, SHORT TERM, LONG TERM...

.NEAR TERM...
(Tonight)
Issued at 316 PM CST Thu Jan 12 2023

Additional showers and storms have developed across the area this
afternoon and have produced frequent lightning and small hail.
This threat will continue through the afternoon hours as a sfc low
lifts northeast across the OH River Valley and a cold front moves
east across the Tennessee Valley. Cooler, drier air will filter in
behind this front, and dry conditions are expected by midnight.
Overnight lows will drop into the low to mid 30s, and breezy
northwest flow will drop wind chills into the mid to upper 20s. A
light wintry mix will be possible mainly north of the TN River
before sunrise, as wrap around moisture begins to dig across the
lower Appalachians. The best chances will be in the higher terrain
across southern middle TN and northeast AL.

&&

.SHORT TERM...
(Friday through Sunday)
Issued at 316 PM CST Thu Jan 12 2023

The latest short term guidance continues to show some
flurries/light snow moving across the area on Friday, as an upper
trough axis digs into northern GA and strong northwesterly flow
moves into the area. Due to temperatures largely above freezing
by several degrees tomorrow and our recent period of above normal
temperatures, do not expect travel impacts across northern Alabama
and most of southern middle Tennessee tomorrow. Another limiting
factor will be the lack of sufficient moisture in the snow growth
region. The exception to this will be in areas of high terrain
across southern middle Tennessee, as there has been a consistent
signal among blended guidance and short term models that 1-2" of
snow accumulation will be possible across eastern portions of
Franklin County in Tennessee. If surface temperatures remain near
freezing or drop below, slushy road conditions will be possible,
especially on bridges and overpasses. Motorists are encouraged to
use caution if driving through snow showers tomorrow.

Expect this activity to decrease by midnight Saturday, then cooler
and drier weather will follow to begin the weekend. Early morning
wind chills will drop into the upper teens/lower 20s on Saturday.
Sfc high pressure will settle over the lower MS River Valley on
Saturday, then shift east over the southern Appalachians on
Sunday. Expect highs in the low to mid 40s on Saturday with
temperatures dropping into the mid to upper 20s overnight into
Sunday morning. Temps will moderate on Sunday as southerly flow
returns to the area, and expect highs in the mid 50s with partly
cloudy skies.

&&

.LONG TERM...
(Sunday night through Thursday)
Issued at 316 PM CST Thu Jan 12 2023

Will maintain a fairly active pattern through the extended
forecast period as our next system moves through late Monday into
Tuesday morning. For now, thunder chances appear too low to
include in the forecast at this time, and rainfall amounts look to
be around 0.5" so widespread flooding is not anticipated.
Temperatures will warm each day through the extended as strong
southerly flow remains in place, and highs could reach near the
70s by Wednesday. Another system is expected to move into the area
on Thursday, and this one will need to be monitored closely as the
synoptic setup looks rather strong. For now, stuck with blended
guidance with increasing PoPs Wednesday into Thursday. More on
this system in future forecast updates.

&&

.AVIATION...
(18Z TAFS)
Issued at 1055 AM CST Thu Jan 12 2023

Isolated to scattered SHRA or possibly TSRA will occur this
afternoon, but only kept VCSH at both KHSV and KMSL. VFR
conditions are otherwise forecast through 23-00Z before the cold
front brings a wind shift and lower clouds. Ceilings of 015-025agl
(MVFR) are expected through the rest of the period. Scattered -SHRA
and perhaps -SNSH are possible after 10Z, but at this time, no
impacts are expected at KMSL or KHSV due to temperatures staying
above freezing.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 4 PM CST this afternoon for ALZ001>010-016.

TN...Wind Advisory until 4 PM CST this afternoon for TNZ076-096-097.

     Winter Weather Advisory from 6 AM Friday to midnight CST Friday
     night for TNZ097.

&&

NEAR TERM...25
SHORT TERM....25
LONG TERM....25
AVIATION...17

In the hours before

Special weather statement, Jan 12, 2:09 PM CST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Huntsville AL
209 PM CST Thu Jan 12 2023

TNZ076-096-097-122045-
Franklin TN-Moore TN-Lincoln TN-
209 PM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of Moore, Lincoln and
western Franklin Counties through 245 PM CST...

At 209 PM CST, Doppler radar was tracking a strong thunderstorm over
Fayetteville, moving east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Winchester, Fayetteville, Lynchburg, Decherd, Estill Springs,
Huntland, Petersburg, Tims Ford Lake, Howell and Hurdlow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3541 8625 3539 8628 3538 8625 3537 8627
      3534 8624 3535 8622 3533 8620 3536 8616
      3535 8607 3503 8608 3503 8674 3532 8664
      3536 8650 3532 8645 3532 8642 3535 8641
      3536 8633 3541 8628
TIME...MOT...LOC 2009Z 272DEG 38KT 3518 8658

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Kula
Special weather statement, Jan 12, 2:41 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Huntsville AL
241 PM CST Thu Jan 12 2023

ALZ006-008-009-122130-
Marshall AL-Madison AL-Jackson AL-
241 PM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of north central
Marshall, Jackson and central Madison Counties through 330 PM CST...

At 241 PM CST, Doppler radar was tracking a strong thunderstorm over
Gurley, or 10 miles southeast of Moores Mill, moving east at 35 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Huntsville, Madison, Scottsboro, Redstone Arsenal, Stevenson, Owens
Cross Roads, Hollywood, Skyline, Gurley and Section.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3457 8587 3456 8655 3458 8660 3456 8663
      3456 8667 3458 8668 3459 8671 3456 8675
      3456 8679 3477 8671 3480 8649 3499 8636
      3499 8578
TIME...MOT...LOC 2041Z 269DEG 32KT 3474 8639

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Kula
Special weather statement, Jan 12, 3:03 PM CST, 40 minutes before
Special Weather Statement
National Weather Service Huntsville AL
303 PM CST Thu Jan 12 2023

TNZ097-122115-
Franklin TN-
303 PM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of southeastern
Franklin County through 315 PM CST...

At 303 PM CST, Doppler radar was tracking a strong thunderstorm over
Sewanee, or 9 miles east of Winchester, moving east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cowan, Sewanee, Alto, St. Andrews and Sherwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3522 8587 3522 8586 3507 8586 3507 8601
      3525 8605 3529 8591
TIME...MOT...LOC 2103Z 260DEG 40KT 3518 8594

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Kula
Special weather statement, Jan 12, 3:28 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Huntsville AL
328 PM CST Thu Jan 12 2023

ALZ009-010-122215-
DeKalb AL-Jackson AL-
328 PM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of east central Jackson
and northeastern DeKalb Counties through 415 PM CST...

At 328 PM CST, Doppler radar was tracking a strong thunderstorm near
Hollywood, or 10 miles northeast of Scottsboro, moving east at 35
mph.

HAZARD...Winds in excess of 40 mph and dime size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Scottsboro, Henagar, Hollywood, Ider, Pisgah, Martintown, Rosalie,
Fabius, Higdon and Sulpher Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3467 8599 3484 8596 3486 8559 3463 8554
TIME...MOT...LOC 2128Z 270DEG 32KT 3475 8591

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KTW
Special weather statement, Jan 12, 3:33 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Huntsville AL
333 PM CST Thu Jan 12 2023

ALZ008-010-122215-
Marshall AL-DeKalb AL-
333 PM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of east central
Marshall and southwestern DeKalb Counties through 415 PM CST...

At 332 PM CST, Doppler radar was tracking a strong thunderstorm near
Guntersville, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and dime size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Albertville, Guntersville, Rainsville, Crossville, Fyffe, Geraldine,
Lakeview, McVille, Hopewell and Guest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3426 8644 3441 8635 3448 8586 3423 8588
TIME...MOT...LOC 2132Z 264DEG 27KT 3431 8632

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KTW
Special weather statement, Jan 12, 3:38 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Huntsville AL
338 PM CST Thu Jan 12 2023

ALZ005-006-TNZ076-096-097-122230-
Madison AL-Limestone AL-Franklin TN-Moore TN-Lincoln TN-
338 PM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of northern Madison,
northeastern Limestone, south central Moore, southern Lincoln and
southwestern Franklin Counties through 430 PM CST...

At 337 PM CST, Doppler radar was tracking a strong thunderstorm over
Ardmore, or 13 miles northeast of Athens, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Meridianville, Hazel Green, Ardmore, Huntland, New Market, Lincoln,
Lexie Crossroads, Elkwood, Plevna and Elora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3499 8624 3499 8631 3498 8631 3494 8626
      3492 8626 3495 8629 3493 8632 3491 8631
      3491 8632 3489 8691 3499 8692 3499 8684
      3502 8684 3518 8626
TIME...MOT...LOC 2137Z 259DEG 33KT 3495 8683

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

KTW

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 2:26 AM CSTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more19 hr
Jan 12, 7:11 AM CSTSpecial Weather StatementHUNColbert, Lauderdale49 min
Jan 12, 7:14 AM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale31 min
Jan 12, 7:44 AM CSTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence31 min
Jan 12, 7:48 AM CSTTornado WarningHUNFranklin, Lawrence27 min
Jan 12, 8:12 AM CSTTornado WarningHUNLawrence, Limestone, Morgan33 min
Jan 12, 8:27 AM CSTSevere Thunderstorm WarningHUNCullman, Lawrence, Morgan33 min
Jan 12, 8:35 AM CSTTornado WarningHUNLimestone, Madison, Morgan25 min
Jan 12, 8:54 AM CSTSevere Thunderstorm WarningHUNLimestone, Madison, Marshall, Morgan36 min
Jan 12, 8:57 AM CSTSevere Thunderstorm WarningHUNLimestone, Madison22 min
Jan 12, 9:18 AM CSTSevere Thunderstorm WarningHUNJackson, Madison27 min
Jan 12, 9:20 AM CSTSevere Thunderstorm WarningHUNCullman25 min
Jan 12, 9:42 AM CSTSevere Thunderstorm WarningHUNJackson33 min
Jan 12, 9:43 AM CSTSevere Thunderstorm WarningHUNCullman, Marshall16 min
Jan 12, 9:56 AM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson34 min
Jan 12, 10:00 AM CSTTornado WarningHUNDeKalb, Jackson30 min
Jan 12, 10:18 AM CSTSpecial Weather StatementHUNMarshall27 min
Jan 12, 12:53 PM CSTSpecial Weather StatementHUNLawrence37 min
Jan 12, 1:00 PM CSTSpecial Weather StatementHUNLauderdale30 min
Jan 12, 1:24 PM CSTSpecial Weather StatementHUNLimestone36 min
Jan 12, 1:47 PM CSTSpecial Weather StatementHUNLimestone, Madison43 min
Jan 12, 2:02 PM CSTSevere Thunderstorm WarningHUNMadison28 min
Jan 12, 2:41 PM CSTSpecial Weather StatementHUNJackson, Madison49 min
Jan 12, 3:00 PM CSTSevere Thunderstorm WarningHUNJackson30 min
Jan 12, 3:28 PM CSTSpecial Weather StatementHUNJackson47 min
Jan 12, 3:33 PM CSTSpecial Weather StatementHUNMarshall42 min
Jan 12, 4:13 PM CSTSpecial Weather StatementHUNDeKalb32 min

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.